Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 50, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 23, 2008, 5:40 PM CDT for Labette County, Neosho County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2008, 5:40 PM CDT (22:40 UTC)
- Expired
- Apr 23, 2008, 6:25 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 139 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 232240 SVRICT KSC099-133-232345- /O.NEW.KICT.SV.W.0050.080423T2240Z-080423T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 540 PM CDT WED APR 23 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS. EASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 645 PM CDT. * AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR PARSONS...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ERIE...GALESBURG...LABETTE...PARSONS...ST. PAUL...SOUTH MOUND. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3720 9507 3730 9544 3772 9526 3753 9507 TIME...MOT...LOC 2240Z 208DEG 20KT 3731 9524 $$
3 follow-up statements
000 WWUS53 KICT 232259 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 559 PM CDT WED APR 23 2008 KSC099-133-232345- /O.CON.KICT.SV.W.0050.000000T0000Z-080423T2345Z/ NEOSHO KS-LABETTE KS- 559 PM CDT WED APR 23 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LABETTE AND EASTERN NEOSHO COUNTIES UNTIL 645 PM CDT... AT 557 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF SOUTH MOUND...OR 10 MILES NORTHEAST OF PARSONS...MOVING NORTHEAST AT 23 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN NEOSHO AND NORTHERN LABETTE COUNTIES. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3720 9507 3730 9544 3772 9526 3753 9507 TIME...MOT...LOC 2259Z 208DEG 20KT 3742 9510 $$ ES
000 WWUS53 KICT 232308 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 608 PM CDT WED APR 23 2008 KSC099-232318- /O.CAN.KICT.SV.W.0050.000000T0000Z-080423T2345Z/ LABETTE KS- 608 PM CDT WED APR 23 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE COUNTY HAS BEEN CANCELLED... AT 606 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3738 9534 3772 9526 3753 9507 3739 9508 TIME...MOT...LOC 2308Z 200DEG 32KT 3750 9510 $$ KSC133-232345- /O.CON.KICT.SV.W.0050.000000T0000Z-080423T2345Z/ NEOSHO KS- 608 PM CDT WED APR 23 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN NEOSHO COUNTY UNTIL 645 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ST. PAUL...OR 13 MILES NORTHEAST OF PARSONS...MOVING NORTH AT 37 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN NEOSHO COUNTY...INCLUDING THE TOWN OF ST. PAUL. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3738 9534 3772 9526 3753 9507 3739 9508 TIME...MOT...LOC 2308Z 200DEG 32KT 3750 9510 $$ LAWSON
000 WWUS53 KICT 232325 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 625 PM CDT WED APR 23 2008 KSC133-232335- /O.CAN.KICT.SV.W.0050.000000T0000Z-080423T2345Z/ NEOSHO KS- 625 PM CDT WED APR 23 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEOSHO COUNTY HAS BEEN CANCELLED... AT 623 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3738 9534 3772 9526 3753 9507 3739 9508 TIME...MOT...LOC 2325Z 200DEG 32KT 3764 9503 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:42 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 23, 3:42 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT WED APR 23 2008 .DISCUSSION... FORECAST TODAY INCLUDE HEAVY RAINFALL THIS EVENING/TONIGHT AND THEN SEVERE THREAT ON THU. TONIGHT: CURRENT CONVECTION CONTINUES TO MOVE ACROSS MOST OF THE FORECAST AREA AT THIS TIME...AS LEAD SHORTWAVE IN THE MID LAYERS MOVES ACROSS THE AREA. THIS SHORTWAVE AND LOTS OF LIFT THROUGH THE LAYER HAS LEAD TO NUMEROUS SHRA/TSRA WITH A FEW MARGINAL SEVERE STORMS. SHORT TERM MODELS SUGGEST THAT CONVECTION WILL CONTINUE INTO THE EVENING HOURS AS LEAD SHORTWAVE MOVES TO THE NORTHEAST OF THE AREA...BUT ANOTHER IMPULSE IN THE TX PANHANDLE LIFTS NORTHEAST INTO CEN OK AND EVENTUALLY ACROSS SOUTHEAST KS OVERNIGHT. WITH HEAVY RAINFALL ALREADY ACROSS THE AREA AND FLASH FLOOD GUIDANCE AROUND 2 INCHES...BELIEVE THAT A FLOOD WATCH IS WARRANTED FOR THE WHOLE FORECAST AREA FOR THE OVERNIGHT HOURS. COULD SEE THE CONVECTION POSSIBLY SHIFTING A LITTLE FURTHER SOUTH AS THE OVERNIGHT PROGRESSES....SO HEAVIEST RAINFALL COULD BE EAST OF THE TURNPIKE FOR THE EARLY MORNING HOURS THU. THU: A RATHER INTERESTING SEVERE SETUP LOOKS TO BE DEVELOPING FOR LATE THU AFTERNOON INTO THU EVENING FOR AREAS WEST OF INTERSTATE 135. AIRMASS INITIALLY LOOKS CAPPED FOR A GOOD PORTION OF THE AREA UNTIL THE LATE AFTERNOON AS WARM ALOFT KEEPS CONVECTION IN CHECK...SO WILL TRIM BACK POPS FOR THE MORNING HOURS ACROSS SOUTH CENTRAL KS. BUT AFTERNOON HEATING WILL HELP DESTABILIZE THIS AREA AHEAD A DRY LINE EXPECTED TO DEVELOP JUST TO THE WEST OF THE FORECAST AREA. DEEP LAYER SHEAR OF 40-50 KTS AND FORECAST SBCAPES OF 3000-4000 J/KG SUGGEST A SEVERE THREAT WITH ANY STORM THAT CAN GET GOING LATE IN THE AFTERNOON INTO THE EVENING. DIRECTIONAL SHEAR AND FORECASTED HODOGRAPHS ALSO SUGGEST THAT SOME SUPERCELLS COULD ALSO DEVELOP. WILL ALSO HAVE TO KEEP AN EYE ON TORNADIC POTENTIAL AS WELL AS SOME PARAMETERS COMING TOGETHER FOR A SMALL TORNADO THREAT. FRI-SAT: MAIN SHORTWAVE LOOKS TO LIFT NORTHEAST ACROSS THE AREA EARLY ON FRI...WITH MAIN SURFACE TROUGH MAKING ITS WAY INTO SOUTHEASTERN KS BEFORE THE AFTERNOON HOURS. WILL HAVE TO KEEP AN EYE ON FRONTAL POSITION FOR FRI AFTERNOON...AS LOTS OF INSTABILITY WILL STILL BE AROUND JUST AHEAD OF THE BOUNDARY FOR MORE THUNDERSTORM DEVELOPMENT...BUT LOOKS LIKE SEVERE THREAT WILL MOVE EAST OF THE AREA BY THE AFTERNOON. THE REST OF THE AREA WILL SEE A RETURN TO SUNNY SKIES FOR FRI AFTERNOON INTO SAT...AS SURFACE RIDGE BUILDS INTO THE AREA FROM THE NORTH. SAT NIGHT-SUN: MODELS SEEM TO BE COMING TOGETHER ON HOW THE LAST PORTION OF SAT INTO EARLY SUN WILL EVOLVE. ECMWF IS COMING AROUND TO GFS SOLUTION OF A PIECE OF ENERGY DROPPING SOUTHEAST OUT OF THE NORTHERN ROCKIES INTO THE REGION FOR SAT NIGHT. THIS WILL PUSH A FRONTAL BOUNDARY SOUTHEAST ACROSS THE REGION FOR SAT NIGHT. FRONTOGENESIS ALONG THIS BOUNDARY INCREASES AS IT MOVES SOUTHEAST ACROSS THE REGION. SO WILL INCREASE POPS TO A SOLID CHANCE ACROSS SOUTHERN KS JUST AHEAD OF THIS BOUNDARY. PROGRESSIVE NATURE LOOKS TO MOVE THIS SYSTEM QUICKLY TO THE SOUTH AND EAST OF THE AREA EARLY ON SUNDAY...SO PLAN ON ENDING POPS ACROSS THE AREA DURING THE AFTERNOON HOURS. REST OF THE EXTENDED: THE SUN-TUE TIME FRAME LOOKS DRY ACROSS THE REGION AS NW UPPER FLOW REMAINS IN CONTROL WITH UPPER RIDGE ACROSS THE ROCKIES. WITH THIS NW FLOW...WILL SEE TEMPS A LITTLE BELOW NORMAL. WILL ALSO GO WITH LOW POPS FOR WED AS FLOW STARTS TO FLATTEN OUT. KETCHAM .AVIATION... 18Z TAFS: BIGGEST CONCERNS FOR THIS SET OF TAFS IS ONGOING AND FORECAST THUNDERSTORM ACTIVITY. TIMING OF STORMS BRINGS ACTIVITY INTO HUT AND ICT AROUND 19Z. THIS ACTIVITY SHOULD ALSO TEMPORARILY REDUCE CIGS AND VISIBILITIES. MENTIONED VICINITY THUNDER FOR SLN AND RSL AS CONFIDENCE IS NOT AS HIGH FOR THOSE SITES. ALSO TIMED ACTIVITY TO AROUND 23Z FOR CNU. ATMOSPHERE IS EXPECTED TO RECHARGE LATE THURSDAY MORNING SO ADDED SCATTERED CB DECK TO HUT/ICT. CDB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 80 55 70 / 70 40 40 20 HUTCHINSON 60 78 52 69 / 70 40 40 20 NEWTON 60 79 55 68 / 70 40 40 20 ELDORADO 60 80 56 69 / 80 40 40 20 WINFIELD-KWLD 61 82 57 71 / 80 40 40 20 RUSSELL 60 79 47 66 / 70 50 50 10 GREAT BEND 60 82 49 68 / 70 40 40 10 SALINA 60 79 51 67 / 70 50 50 10 MCPHERSON 59 78 53 68 / 70 50 50 20 COFFEYVILLE 61 82 60 73 / 90 40 30 30 CHANUTE 60 81 60 71 / 80 40 30 30 IOLA 59 81 60 70 / 70 40 30 30 PARSONS-KPPF 60 81 60 71 / 80 40 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 23, 5:05 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 505 PM CDT WED APR 23 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241515- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 505 PM CDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA THIS EVENING AND TONIGHT. A FEW STRONG STORMS ARE POSSIBLE MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE FROM EUREKA TO SEDAN. THE MAIN THREATS WITH ANY STORM THIS EVENING WILL BE DIME SIZED HAIL AND 50 MPH WINDS. THE RENEWED CONVECTION OVERNIGHT COULD ALSO LEAD TO FLOODING OF LOW LYING AREAS AND CREEKS AND STREAMS. THE PROLONGED DURATION OF THE THUNDERSTORMS COULD ALSO LEAD TO RAPID RISES OF MAINSTREAM RIVERS. SEE THE LATEST FLOOD WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. THE SEVERE WEATHER THREAT WILL BE HIGHLY CONTINGENT ON WHETHER THUNDERSTORMS CAN DEVELOP AS THE CAPPED ATMOSPHERE WEAKENS IN THE LATE AFTERNOON. ANY THUNDERSTORM THAT CAN DEVELOP WILL RAPIDLY BECOME SEVERE WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS TO 60 MPH. UPPER LEVEL WIND PATTERNS ALSO SUGGEST THAT A FEW TORNADOES ARE ALSO POSSIBLE. THE PRIMARY AREA OF CONCERN WILL INITIALLY BE WEST OF INTERSTATE 135...BUT THE THREAT WILL SPREAD ACROSS THE ENTIRE AREA DURING THE EVENING HOURS. ISOLATED THUNDERSTORMS COULD LINGER ACROSS MAINLY SOUTHEAST KANSAS ON FRIDAY...WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA AGAIN ON SUNDAY. AT THIS TIME THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL PROBABLY BE NEEDED LATE THURSDAY AFTERNOON INTO THURSDAY EVENING ACROSS THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KETCHAM
In the hours before
Local storm report, Apr 23, 5:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
514 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLOOD HILLSBORO 38.35N 97.20W
04/23/2008 MARION KS LAW ENFORCEMENT
190TH BETWEEN HILLSBORO AND MARION UNDERWAY IN PLACES.
&&
ELDERLocal storm report, Apr 23, 5:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 7 SSW CHANUTE 37.58N 95.51W
04/23/2008 E0.50 INCH NEOSHO KS LAW ENFORCEMENT
&&
ELDERLocal storm report, Apr 23, 5:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL SW BUFFALO 37.71N 95.70W
04/23/2008 E0.50 INCH WILSON KS TRAINED SPOTTER
MARBLE SIZED HAIL
0528 PM HAIL 2 SSE BUFFALO 37.68N 95.68W
04/23/2008 E0.50 INCH WILSON KS TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL
&&
JMBLocal storm report, Apr 23, 5:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 1 N BUFFALO 37.72N 95.70W
04/23/2008 E0.75 INCH WILSON KS TRAINED SPOTTER
PEA TO PENNY SIDED HAIL 1 MILE NORTH OF BUFFALO
&&
JMBLocal storm report, Apr 23, 5:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 1 WNW PARSONS 37.34N 95.28W
04/23/2008 LABETTE KS TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL WITH HEAVY RAIN
&&
JMBLocal storm report, Apr 23, 5:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD WINFIELD 37.27N 96.97W
04/23/2008 COWLEY KS PUBLIC
HEAVY RAIN IN AND NEAR WINFIELD HAS CAUSED SOME LOCAL
STREET FLOODING IN THE CITY OF WINFIELD.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:57 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 26 min |
| Apr 23, 9:02 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 58 min |
| Apr 23, 9:43 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 62 min |
| Apr 23, 10:07 AM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Apr 23, 10:26 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 64 min |
| Apr 23, 10:45 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| Apr 23, 11:13 AM CDT | Flash Flood Warning | ICT | Chase, Marion | 6 hr |
| Apr 23, 11:14 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 61 min |
| Apr 23, 11:41 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 44 min |
| Apr 23, 11:44 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 27 min |
| Apr 23, 12:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 66 min |
| Apr 23, 12:54 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 4 hr |
| Apr 23, 1:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 40 min |
| Apr 23, 1:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 41 min |
| Apr 23, 1:45 PM CDT | Areal Flood Warning | ICT | Chase | 6 hr |
| Apr 23, 1:52 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 30 min |
| Apr 23, 2:06 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Apr 23, 3:07 PM CDT | Areal Flood Warning | ICT | Greenwood | 4 hr |
| Apr 23, 3:52 PM CDT | Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 13 hr |
| Apr 23, 4:05 PM CDT | High Wind Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 115 min |
| Apr 23, 4:27 PM CDT | Areal Flood Warning | ICT | Woodson | 6 hr |
| Apr 23, 5:13 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 3 hr |
| Apr 23, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 55 min |
| Apr 23, 5:37 PM CDT | Areal Flood Warning | ICT | Cowley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.